# SDR AC2A086263

- Difficulty date: April 10, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 5,441 hours
- Engine: Allsn 250C*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 430375002107
- Part serial: 97120158
- Condition: Inoperative
- Location: Efis
- Part time: 5,442 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EFIS DISPLAY DIMS AND FLASHES. REPLACED TUBE.
